# SDR VJ970273

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD OVERWING EXIT POSITIONS.  REPLACED BATTERY PACK IAW MM25-60 OPS CHECK GOOD.
